# SDR 99ZZZX2483

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Seal
- Part number: AIR400390
- Condition: Failed
- Location: Nlg
- Component: AIR864101
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREMATURE FAILURE OF GLAND SEAL UNIT HAD 3,789 CYCLES OF 24,000 CYCLE OVERHAUL.  MEASURED SURFACE FINISH OF RAMROD ACCEPTABLE.  CSN:  3,789.
